Advanced search
Start date

Large deviations for Markov processes and applications in the risk theory

Grant number: 12/07845-3
Support type:Research Grants - Visiting Researcher Grant - International
Duration: September 24, 2012 - December 23, 2012
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics
Principal Investigator:Anatoli Iambartsev
Grantee:Anatoli Iambartsev
Visiting researcher: Anatoly Mogulskiy
Visiting researcher institution: Siberian Branch of the Russian Academy of Sciences (SB RAS), Russia
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil


The goal of project is a generalization of classical problems of insurance risks (started by Cramer). The generalization is that the income of company is random, for example, it is a compound Poisson process. If a mean increasing of the outcome process is less than a mean increasing of the income then intersections of the processes are rare events. Therefore it is a problem of the large deviation theory. Based on the new general result by A. Mogulskiy the mentioned problem will be studied in more general cases. For example, both process are processes with independent increments or renewal processes. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MOGULSKII, A.; PECHERSKY, E.; YAMBARTSEV, A. Large deviations for excursions of non-homogeneous Markov processes. Electronic Communications in Probability, v. 19, p. 1-8, JUN 22 2014. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: